# SDR DHL2002804001

- Difficulty date: January 31, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER CARGO SMOKE DETECTOR ZONES 9 & 11 WILL NOT TEST.  NR 7 MAIN DECK SMOKE DETECTOR SCREEN BRACKET BROKEN.  RELAMPED NR 9 AND NR 11 SMOKE DET, OPS CHECK GOOD IAW DC-8 MM 26-10-6.  REMOVED AND REPLACED NR 7 MAIN DECK SMOKE DET ASSY IAW DC-8 MM 26-10-6.
